Partitioning balls into topologically equivalent pieces

by    C. Richter

Preprint series: 99-36, Reports on Algebra and Geometry

The paper is published: Elem. Math. 53 (1998), 149-158

MSC:
52C17 Packing and covering in $n$ dimensions, See also {05B40,

Abstract: The present paper characterizes the numbers $d$ and $n$ such that
a ball in the Euclidean space $E^d$ admits a decomposition into
$n$ pairwise topologically equivalent subsets.

Keywords: ball, convex set, partitioning into topologically equivalent pieces

Upload: 1999-07-26


The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.